# SDR 98ZZZX1081

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8216T
- Make and model: Piper PA-32-301
- Aircraft serial: 328206037
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Failed
- Location: Engine Mag
- Component: Slick, 6351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG IMPULSE COUPLING FAILED.  REMOVED FROM ENGINE AT 469.8 HOURS SINCE NEW.
